# SDR USAABB99017

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - LEFT FORWARD EXTERIOR EMERGENCY LIGHTS POWER SUPPLY IS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
